Scaling limit of the corrector in stochastic homogenization

Published

Journal Article

© Institute of Mathematical Statistics, 2017. In the homogenization of divergence-form equations with random coefficients, a central role is played by the corrector.We focus on a discrete space setting and on dimension 3 and more. Under a minor smoothness assumption on the law of the random coefficients, we identify the scaling limit of the corrector, which is akin to a Gaussian free field. This completes the argument started in [Ann. Probab. 44 (2016) 3207-3233].

Full Text

Duke Authors

Cited Authors

  • Mourrat, JC; Nolen, J

Published Date

  • April 1, 2017

Published In

Volume / Issue

  • 27 / 2

Start / End Page

  • 944 - 959

International Standard Serial Number (ISSN)

  • 1050-5164

Digital Object Identifier (DOI)

  • 10.1214/16-AAP1221

Citation Source

  • Scopus